Extinction of Controlled Branching Processes in Random Environments
Mathematica balkanica, Tome 4 (1990) no. 3-4, p. 368
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1990_4_3-4_a14,
author = {G. P. Yanev and N. M. Yanev},
title = {Extinction of {Controlled} {Branching} {Processes} in {Random} {Environments}},
journal = {Mathematica balkanica},
pages = {368},
year = {1990},
volume = {4},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a14/}
}
G. P. Yanev; N. M. Yanev. Extinction of Controlled Branching Processes in Random Environments. Mathematica balkanica, Tome 4 (1990) no. 3-4, p. 368. http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a14/